| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned for evaluation.
Event or Problem Description
It was reported the facility has "gone through 3 catheters and all had the tube leaking." no other information was provided.This report addresses the second device.
Additional Manufacturer Narrative
Event or Problem Description